# SDR UALA2011032901507

- Difficulty date: March 26, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 45,186 hours, 12,403 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER FOR EXIT SIGN OVER COCKPIT DOOR KEEPS FALLING OFF.  REPLACED LIGHT ASSY AND OPS CHECK GOOD.
